Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is diazepam recomanded anxiety and depression?

Hello, I am a 50 year old woman and I need help, please! I had oral surgery on 4/10/14, was given versed, lots of swelling, everything seemed to go well, on hydrocodone, Advil. Got a bad head cold and took OTC cold meds, decongestants, antihistamine, nasal spray, Tylenol etc. A few days later I m crying all the time, I feel so bad, anxious, scared, don t want to be alone, don t like the dark. I saw my nurse practitioner and she gave me diazepam (10mg) to calm me down . Scared to take the full dose so I took 1/2 and that drugged me enough to calm down but didn t last. Next week I beg to see my Nurse again and she gives me zolpidem (5 mg) to sleep, and take diazepam as needed, and Zoloft. I took the Zoloft for 2 days(25mg) an I quit as I have never felt more anxious and nervous in my life, also took the diazepam(2.5mg) at a time but it made me feel worse. A couple days later I felt like I might be getting a handle on this thing. Had one day without any diazepam...but then I started to feel weepy again and more anxious. I need help! What happened to me? I have never had anxiety or depression. I am so tired of no answers. Please help. I m sorry I don t have the money can you help me anyway???
Fri, 30 May 2014
Report Abuse
Question is related to
Drug/Medication ,   ,   ,   ,   ,   ,  
Medical Topics
Psychiatrist 's  Response
Hello,
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Yes diazepam is indicated for treatment of anxiety disorders. However along with it other drugs like escitalopram or paroxetine should also be used.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy
                                        
Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I ve suffered with severe depression for many years. I take a heady cocktail of Venlafaxine, Mirtazipine,Diazepam and a beta blocker to...

Recent questions on  Sertraline

doctor1 MD

Hi dr Iv been getting headaches for a couple of weeks now plus feeling week can t sleep probly and can t concentrate and feel sleepy I m on Zoloft...

doctor1 MD

I am over weight and have very heavy feeling legs and numbness/tingling in them. I sit for long hours in my job. I have anxiety issues and take...

doctor1 MD

hi I have taken zoloft for two and a half years now and have decided to stop, I have tapered off and this is my 3rd day without I pill, I have...

doctor1 MD

I have been off Zoloft since January 2012, I went through major withdrawal from it that last about 6 months by the time I started to get back to...

doctor1 MD

i have crirrocis quit drihking 2years but i have bad itching

doctor1 MD

Hi my name is XXXXXXX I take trazodone, gabapentin and duloxetine HCL DR, with oxycodon-acetaminophen7.5-325 witch I have to drug test for. I was...

doctor1 MD

I have anxiety attacks, fatigue and major depression , I am hot and cold, sick to stomach but no vomiting . Thyroid tests (THS, T3, T4) are normal....